# SDR UIEA2018060801079

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,650 hours, 19,786 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 271275
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER MOTOR BRUSH WEAR INDICATOR IS OUT OF LIMITS. REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01 OPS CHK NML.
